# SDR CALA0400272

- Difficulty date: March 24, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N14660
- Make and model: Boeing 737524
- Aircraft serial: 28921
- Aircraft time: 15,307 hours, 8,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN ANGLE AT FORWARD BULKHEAD STA 727, RBL 3.  A DOUBLER WAS INSTALLED ON THE ANGLE IAW SRM 51-70-11.
